Title: | Existence of invariant series consecutive-k-out-of-n : G systems |
Authors: | Chang, HW Hwang, FK 應用數學系 資訊工程學系 Department of Applied Mathematics Department of Computer Science |
Keywords: | consecutive-k-out-of-n : G system;series system;invariant assignment |
Issue Date: | 1-Sep-1999 |
Abstract: | A consecutive-k-out-of-n:G line has an invariant optimal assignment iff k less than or equal to n less than or equal to 2k. This paper studies a system consisting of consecutive-k(i)-out-of-n(i) :G lines with k(i) less than or equal to n(i) less than or equal to 2k(i), completely characterizes the existence of an invariant optimal assignment. |
URI: | http://dx.doi.org/10.1109/24.799903 http://hdl.handle.net/11536/31128 |
ISSN: | 0018-9529 |
DOI: | 10.1109/24.799903 |
Journal: | IEEE TRANSACTIONS ON RELIABILITY |
Volume: | 48 |
Issue: | 3 |
Begin Page: | 306 |
End Page: | 308 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.